Uniformization problems and the cofinality of the infinite symmetric group

James D. Sharp, Simon Thomas

Research output: Contribution to journalArticlepeer-review

15 Scopus citations

Abstract

Assuming Martin’s Axiom, we compute the value of the cofinality of the symmetric group on the natural numbers. We also show that Martin’s Axiom does not decide the value of the covering number of a related Mycielski ideal.

Original languageEnglish (US)
Pages (from-to)328-345
Number of pages18
JournalNotre Dame Journal of Formal Logic
Volume35
Issue number3
DOIs
StatePublished - 1994

All Science Journal Classification (ASJC) codes

  • Logic

Fingerprint

Dive into the research topics of 'Uniformization problems and the cofinality of the infinite symmetric group'. Together they form a unique fingerprint.

Cite this